Department of Mathematics
Web of Science Researcher ID
Upper level sets of Lelong numbers on P-2 and cubic curves
Kişisel, Ali Ulaş Özgür; Yazıcı, Özcan (2021-11-01)
Let T be a positive closed current of bidimension (1, 1) with unit mass on P-2 and V-alpha(T) be the upper level sets of Lelong numbers nu(T, x) of T. For any alpha >= 1/3, we show that vertical bar V-alpha(T)\C vertical b...
Holomorphic extension of meromorphic mappings along real analytic hypersurfaces
Yazıcı, Özcan (Springer Science and Business Media LLC, 2020-08-01)
Let M subset of C-n be a real analytic hypersurface, M' subset of C-N (N >= n) be a strongly pseudoconvex real algebraic hypersurface of the special form, and F be a meromorphic mapping in a neighborhood of a point p is an...
Finite type points on subsets of C-n
Yazıcı, Özcan (Elsevier BV, 2020-07-01)
In [4], D'Angelo introduced the notion of points of finite type for a real hypersurface M subset of C-n and showed that the set of points of finite type in M is open. Later, Lamel-Mir [8] considered a natural extension of ...
Dynamical estimates on a class of quadratic polynomial automorphisms of C-3
Yazıcı, Özcan (2017-01-01)
Quadratic automorphisms of C3 are classified up to affine conjugacy into seven classes by Fornss and Wu. Five of them contain irregular maps with interesting dynamics. In this paper, we focus on the maps in the fifth class...
Extension of plurisubharmonic functions in the Lelong class
Yazıcı, Özcan (2014-01-01)
Let X be an algebraic subvariety of Cn and X be its closure in Pn. In their paper (J. Reine Angew. Math. 676 (2013), 33-49), Coman, Guedj and Zeriahi proved that any plurisub- harmonic function with logarithmic growth on X...
Citation Formats